Inclusion Results on Subclasses of Harmonic Univalent Functions Associated with Pascal Distribution Series


Yalçın Tokgöz S., Murugusundaramoorthy G., Vijaya K.

Palestine Journal of Mathematics, vol.11, no.3, pp.267-275, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2022
  • Journal Name: Palestine Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.267-275
  • Bursa Uludag University Affiliated: Yes